# SDR AALA202112014056

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 19,156 hours, 2,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING WORK CARD 78T21033001 FOUND MAINTENANCE MESSAGE 33-11211 CLASS II INTERNAL FAULT AND MAINTENANCE MSG 33-11411 CLASS II WIRELESS CONTROL UNIT BATTERY POWER HAS FAILED. REMOVED AND REPLACED WIRELESS BATTERY UNIT'S AT 11.1. AND 11.3 (AALA202112018929) PER AMM 33-51-07 OPERATIONS CHECKS NORMAL.
